ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v72.i11.90
pages 1029-1038

NONPARAMETRIC DECODING OF BLOCK CODES IN CHANNELS WITH NON-GAUSSIAN NOISE

M. Yu. Konyshev
Academy of the Russian Federal Security Service, Orel, Russian Federation
S. V. Shinakov
Academy of the Russian Federal Security Service, Orel, Russian Federation
A. V. Pankratov
Academy of the Russian Federal Security Service, Orel, Russian Federation
S. V. Baranov
Academy of the Russian Federal Security Service, Orel, Russian Federation

要約

The problem of synthesis of the decoder of (n, k) block codes that is optimal by the minimum mean risk criterion is formulated and solved. The decision rule for the case of independent Markovian message and error sources is presented. A new algorithm for decoding (n, k) block codes that is based on the minimum mean risk criterion is proposed.

参考

  1. Bharucha-Reid, A. T. , Elements of the Theory of Markovian Processes and Their Applications.

  2. Clark, G. and Cain, J. , Error-Correction Coding for Digital Communications.

  3. Fink, L. M. , Theory of Discrete Message Transmission.

  4. Konyshev, M. Yu., Pankratov, A. V., and Shinakov, S. V. , Decoding convolution codes in multiplexing information transmission systems.

  5. Zyuko, A. G., Falko, A. I., Panfilov, I. P., Blanket, V. L., and Ivashchenko, P. V. , Interference Resistance and Efficiency of Information Transmission Systems.


Articles with similar content:

COMPARISON OF FLIGHT PATH OPTIMIZATION PROBLEM SOLUTIONS BY DIRECT AND INDIRECT METHODS FOR A GUIDED AIRCRAFT MISSILE WITH A ROCKET ENGINE
TsAGI Science Journal, Vol.48, 2017, issue 6
Sergey Alekseyevich Lyovin
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy
The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov
Synthesis of Optimal Control of Stochastic Observations Based on a Priori Information Model of Measurements
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov